# SDR IPXA2023070793612

- Difficulty date: June 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 73,940 hours, 15,931 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB7476501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*** MAJOR REPAIR *** UPPER CENTER AUXILIARY TANK STRINGER 52 IS CRACKED BETWEEN STA XCW=81 AND XCW=17.REPAIRED CRACKED STRINGER 52 AT THE UPPER CENTER AUXILIARY TANK BETWEEN STA XCW=81 AND XCW=17 IAW VTSAA EA 011-5710-01-A9993 I/R, UPS EO MD11-5710-87551-A DATED 07/05/23. (MAJOR).
